# SDR FDEA201011084281

- Difficulty date: November 8, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005252UF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD UPPER SKIN IS CRUSHED AND BROKEN FROM FRAME 60 TO FRAME   62, RBL 57 TO RBL 77.  FABRICATED NEW FLOORBOARD 252 UF IAW DWG 25-005, REV "H".
